Small perturbations of a discrete twist map
Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 4, pp. 507-523.
@article{AIHPA_1998__68_4_507_0,
     author = {Zhang, Xu-Sheng and Vivaldi, Franco},
     title = {Small perturbations of a discrete twist map},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {507--523},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {4},
     year = {1998},
     mrnumber = {1634314},
     zbl = {0932.37025},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1998__68_4_507_0/}
}
TY  - JOUR
AU  - Zhang, Xu-Sheng
AU  - Vivaldi, Franco
TI  - Small perturbations of a discrete twist map
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1998
SP  - 507
EP  - 523
VL  - 68
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1998__68_4_507_0/
LA  - en
ID  - AIHPA_1998__68_4_507_0
ER  - 
%0 Journal Article
%A Zhang, Xu-Sheng
%A Vivaldi, Franco
%T Small perturbations of a discrete twist map
%J Annales de l'I.H.P. Physique théorique
%D 1998
%P 507-523
%V 68
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1998__68_4_507_0/
%G en
%F AIHPA_1998__68_4_507_0
Zhang, Xu-Sheng; Vivaldi, Franco. Small perturbations of a discrete twist map. Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 4, pp. 507-523. http://archive.numdam.org/item/AIHPA_1998__68_4_507_0/

[1] M. Bartuccelli and F. Vivaldi, Ideal orbits of toral automorphisms, Physica D, Vol. 39, 1989, pp. 194-204. | MR | Zbl

[2] M. Blank, Pathologies generated by round-off in dynamical systems, Physica D, Vol. 78, 1994, pp. 93-114. | MR | Zbl

[3] C. Beck and G. Roepstoff, Effects of phase space discretization on the long-time behavior of dynamical systems, Physica D, Vol. 25, 1987, pp. 173-180. | MR | Zbl

[4] B.V. Chirikov, A universal instability of many-dimensional oscillator systems, Phys. Reports, Vol. 52 (5), 1979, pp. 263-379. | MR

[5] B.V. Chirikov, F.M. Izrailev and D.L. Shepelyansky, Dynamical stochasticity in classical and quantum mechanics, Soviet Scientific Reviews C, Vol. 2, Gordon and Breach, New York, 1981, pp. 209-267. | MR | Zbl

[6] M. Degli Esposti and S. Isola, Distribution of closed orbits for linear automorphisms of tori, Nonlinearity, Vol. 8, 1995, pp. 827-842. | MR | Zbl

[7] D.J.D. Earn and S. Tremaine, Exact numerical studies of hamiltonian maps: iterating without roundoff errors, Physica D, Vol. 56, 1992, pp. 1-22. | MR | Zbl

[8] C.F.F. Karney, Long time correlations in the stochastic regime, Physica D, Vol. 8, 1983, pp. 360-380. | MR

[9] K. Kaneko, Symplectic cellular automata, Phys. Lett. A, Vol. 129, 1988, pp. 9-16. | MR

[10] V. Kozyakin, On finiteness of trajectories for one mapping associated with quasi-inversion of rotation mapping on integer planar lattice, preprint, Institute of Information Transmission Problems, Russian Academy of Sciences, Moscow, 1997. [kozyakin@ippi.ac.msk.su].

[11] J.H. Lowenstein, S. Hatjispyros and F. Vivaldi, Quasi-periodicity, global stability and scaling in a model of Hamiltonian round-off, Chaos, Vol. 7, 1997, pp. 49-66. | MR | Zbl

[12] M. Morse and G.A. Hedlund, Symbolic dynamics II. Sturmian trajectories, Amer. J. Math., Vol. 62, 1940, pp. 1-42. | JFM | MR | Zbl

[13] D. Nucinkis, D.K. Arrowsmith and F. Vivaldi, Some statistical properties of discretized quasiperiodic orbits, Nonlinearity, Vol. 10, 1997, pp. 1643-1674. | MR | Zbl

[14] I.C. Percival and F. Vivaldi, Arithmetical properties of strongly chaotic motions, Physica D, Vol. 25, 1987, pp. 105-130. | MR | Zbl

[15] F. Rannou, Numerical studies of discrete plane area-preserving mappings, Astron. Astrophys., Vol. 31, 1974, pp. 289-301. | Zbl

[16] C. Scovel, On symplectic lattice maps, Phys. Lett. A, Vol. 159, 1991, pp. 396-400. | MR

[17] F. Vivaldi, Periodicity and transport from round-off errors, Experimental Mathematics, Vol. 3, 1994, pp. 303-315. | MR | Zbl

[18] I. Vladimirov, Discretization of dynamical systems, preprint, Deakin University, Geelong, Victoria, 1996 [I. Vladimirov@mailbox.uq.edu.au].